MAUDE Adverse Event Report: DEPUY MITEK LLC US ARTHRO PUSHER/CUTTER *EA; ACCESSORIES, ARTHROSCOPIC

DEPUY MITEK LLC US ARTHRO PUSHER/CUTTER *EA; ACCESSORIES, ARTHROSCOPIC
Catalog Number 228302
Medical Device Problem Codes Degraded (1153); Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25764189
Report Number1221934-2026-02966
Device Sequence Number13236378
Product Code NBH
UDI-Device Identifier10886705010172
UDI-Public(01)10886705010172(10)25F03
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228302
Device Lot Number25F03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown